# SDR CA971021010

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: FP160BO1BXXCO360
- Condition: Deteriorated
- Location: Fuel Pump
- Part time: 118 hours
- Component: Stratoflex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTED THAT FUEL FLOW THROUGH THE LINE WAS IRREGULAR. THE LINE HAD BEEN DISCONNECTED FROM THE FUEL PUMP. CUTTING THE LINE FOR FURTHER INVESTIGATION SHOWED IT TO HAVE SWOLLEN INSIDE AND THEREBY RESTRICTING FUEL FLOW. SUBMITTER STATES THAT THE AIRCRAFT HAD BEEN USING MOGAS FOR THE PREVIOUS THREE WEEKS.
